On Teitelbaum type L-invariants of Hilbert modular forms attached to definite quaternions

Masataka Chida, Chung Pang Mok, Jeehoon Park

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We generalize Teitelbaum's work on the definition of the L-invariant to Hilbert modular forms that arise from definite quaternion algebras over totally real fields by the Jacquet-Langlands correspondence. Conjecturally this coincides with the Fontaine-Mazur type L-invariant, defined by applying Fontaine's theory to the Galois representation associated to Hilbert modular forms. An exceptional zero conjecture for the p-adic L-function of Hilbert modular forms is also proposed.

Original languageEnglish
Pages (from-to)633-665
Number of pages33
JournalJournal of Number Theory
Volume147
DOIs
Publication statusPublished - 2015 Feb 1

Keywords

  • Coleman integrals
  • Hilbert modular forms
  • Quaternion algebras

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On Teitelbaum type L-invariants of Hilbert modular forms attached to definite quaternions'. Together they form a unique fingerprint.

Cite this